# SDR UPS01135474

- Difficulty date: March 29, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLT,  ECAM MSG AUTO TRIM TANK SYS INOP / FUEL GRAVITY FWD TRANSFER ONLY. ITEM TRANSFERED TO MEL M212201. PLACARD INSTALLED.  ITEM CLEARED,  PLACARD REMOVED. NOW AIRCRAFT RESTORED TO NORMAL OPERATING CONFIGURATION.
